# SDR DALA2023021401131

- Difficulty date: February 9, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 56,877 hours, 39,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W ERA 597013-14 REV A FUSELAGE SKIN REPAIR AT LAV WASTE VENT. SUMMARY NRC 001-0002:2040-0015/001 00026: COMPLIED WITH ERA 597013-14 REV A FUSELAGE SKIN REPAIR AT LAV WASTE VENT. (LP #2621093)
